# SDR TWAA0013126

- Difficulty date: July 28, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MID CARGO DOOR FWD PAN FLANGE WAS CRACKED AT CAM LATCH AREA.  REPAIRED PER SRM 52-05, PAGE 16A.
